# SDR ORJA9838

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: P839
- Condition: Inoperative
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT PUSH BACK, FOUND APU TO BE INOP RETURNED TO GATE, REF DMI NR 13018.  (M)
